# SDR SWAA071576

- Difficulty date: March 26, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 11,432 hours, 6,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6557463
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE GIRT BAR ATTACH HOOK LOOSE.  SECURED HOOK PER MM.
